# SDR ASAA2019040898898

- Difficulty date: March 9, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,354 hours, 13,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE AFT LOWERED CEILING PANEL, ROW 28 L/H, 26 L/H, 24 R/H, 21 R/H, 19 R/H, 17 R/H, L2 SLIDE LIGHT, AND AFT RIGHT HAND O/W DID NOT ILLUMINATE FOR A MINIMUM OF 15. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK S/N 12201, 3008, 40941, 21878, & PERFORMED EMERGENCY LIGHTS OP-CHECK. CHECK GOOD IAW B737-800 AMM 33-51-06-960-806.
